Psycho-Babble Psychology | about psychological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dissociation rosalee

Posted by alexandra_k on August 3, 2005, at 17:37:50

In reply to dissociation, posted by rosalee on August 3, 2005, at 14:12:02

> For instance, if such a person were to take an
> antipsychotic or a stimulant, can different
> ego states come out as a result of the medication?

Yeah I think different emotional states (or levels of physiological arousal) can trigger different states. So benzos (for example) can induce disinhibition which might induce a disinhibited ego state if that makes any sense.

Same for stimulants.

Not so sure about anti psychotics...

I think there has been some study or something to show that small doses of Seroquel can help with dissociation. By which I think they mean reduce reports of dissociating or switching into alternative states...

Seroquel is one of the newer anti psychotics so maybe other anti psychotics assist a little with preventing dissociating too... I dunno... You might want to ask over on the main Babble (medications) board if you haven't already.

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Psychology | Framed

poster:alexandra_k thread:537104
URL: http://www.dr-bob.org/babble/psycho/20050801/msgs/537201.html